Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Parameter determination for complex number-theoretic transforms using cyclotomic polynomials

Authors: R. Creutzburg and M. Tasche
Journal: Math. Comp. 52 (1989), 189-200
MSC: Primary 11T06; Secondary 11A07, 11Y40, 65E05, 94A11
MathSciNet review: 946602
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Some new results for finding all convenient moduli m for a complex number-theoretic transform with given transform length n and given primitive nth root of unity modulo m are presented. The main result is based on the prime factorization for values of cyclotomic polynomials in the ring of Gaussian integers.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11T06, 11A07, 11Y40, 65E05, 94A11

Retrieve articles in all journals with MSC: 11T06, 11A07, 11Y40, 65E05, 94A11

Additional Information

Keywords: Complex number-theoretic transform, complex pseudo Fermat number transform, complex pseudo Mersenne number transform, primitive root of unity modulo m, cyclotomic polynomial
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society